# SDR DALA1115269878

- Difficulty date: March 3, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Mai Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN FLOOR PANEL NR 61 FWD FASTENERS HOLES ARE CHAFED.  BLENDED AREA 6 EA FASTENER HOLES FOUND 5 EA TO BE IN LIMITS & 1 EA TO BE OUT.  ORIGINAL MATERIAL .032, REMOVED .015 WITH .017 REMAINING.  REMOVED DAMAGE AREA 1.1250 X 2.2500" NDT HFEC VERIFY DAMAGE REMOVED FABBED REPAIR & FILLER TREATED PRIMED INSTALLED IAW SRM 53-01, FIG 1, SHEET 3, 53-01 FIG 4, SHEET 4, 51-10-4, 51-10-3, 51-30-2, & DPS 900-5-1 NO. CORRECTED, REQUIRED INSP COMPLETED.
